# SDR 0003323203

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- Aircraft time: 36,287 hours, 15,879 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Servo
- Part number: SC47002
- Part serial: 45
- Condition: Leaking
- Location: Vertical Stab
- Part time: 27,571 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT RECEIVED HYD G RSVR LO LVL MESSAGE.  PER COM PROCEDURES TURNED OFF THE GREEN HYDRAULIC SYSTEM.  GRAVITY EXTENDED THE LANDING GEAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE TOWED THE AIRCRAFT FROM THE RUNWAY TO THE GATE.  THE HYDRAULIC SYSTEM WAS RESERVICED WITH NO LEAKS FOUND.  HYDRAULIC SYSTEM WAS BLED TO REMOVE AIR.  LATER MINOR LEAKAGE WAS FOUND AT THE NR 1 YAW DAMPER SERVO.  THE YAW DAMPER SERVO WAS SCHEDULED FOR LATER REPLACEMENT.
